puffy nips after helladrol/katandrol cycle

  1. New Member
    ForAnAngel's Avatar
    Stats
    6'4"  223 lbs.
    Join Date
    Feb 2012
    Posts
    74
    Rep Power
    169
    Level
    8
    Lv. Percent
    28.81%

    puffy nips after helladrol/katandrol cycle


    Greetings,

    I did a 6 week hella/katadrol cycle that went really well. However, after hopping off I've been experiencing puffy nipples (two weeks now). My pct seemed to fit fine due to these products being more mild. I used Torem. 90/60/30/30. Forma Stanzol, forge pct, and DAA. I'm tapering down the Forma stanzol and taking the DAA. Any thoughts? Is my body stabalizing? I mean they aren't that harsh of a compound, so I can't imagine having a long term problem. I'm not overly panicked yet, but it is noticeable to me.

    Thank you.

  2. New Member
    Jymis's Avatar
    Stats
    6'3"  230 lbs.
    Join Date
    Feb 2012
    Age
    34
    Posts
    146
    Rep Power
    1229
    Level
    10
    Lv. Percent
    81.84%

    I'm no expert, but I think you are just being paranoid since you are using Forma which is a strong anti-e.
  3. Senior Member
    Rhadam's Avatar
    Stats
    6'0"  196 lbs.
    Join Date
    Dec 2010
    Posts
    2,829
    Rep Power
    623410
    Level
    47
    Lv. Percent
    96.76%
    Achievements Activity ProPosting Pro

    Could be in your head, you have a few options. You could grab something like SNS Inhibit-P, use an EOD dose of arimidex or aromasin, or simply wait it out and see. Puffy nips doesn't immediately mean things are going wrong. How long has it been since you stopped your steroid usage?
    ~ Serious Nutrition Solutions ~
    Ask me about Reload. Free SNS for your labels
    Rhadam [@] seriousnutritionsolutions.com
    •   
       

  4. New Member
    ForAnAngel's Avatar
    Stats
    6'4"  223 lbs.
    Join Date
    Feb 2012
    Posts
    74
    Rep Power
    169
    Level
    8
    Lv. Percent
    28.81%

    4 and a half weeks since steroid usage. No, I am not paranoid. If I was paranoid I would've been freaking out about it. There is noticeable puffyness...it's just what it is hahaha. Stopped pct a few days ago.
  5. Senior Member
    Rhadam's Avatar
    Stats
    6'0"  196 lbs.
    Join Date
    Dec 2010
    Posts
    2,829
    Rep Power
    623410
    Level
    47
    Lv. Percent
    96.76%
    Achievements Activity ProPosting Pro

    I have to ask, since it's pretty common for steroid users to be hypersensitive about gyno and gyno symptoms.. really... anything around the nipple area lol. Since you're out of PCT, i'd really recommend Inhibit-P from SNS, could really shine in this situation.
    ~ Serious Nutrition Solutions ~
    Ask me about Reload. Free SNS for your labels
    Rhadam [@] seriousnutritionsolutions.com
  

  
 

Similar Forum Threads

  1. Replies: 19
    Last Post: 12-16-2011, 04:11 PM
  2. Puffy nips that don't go away - Mdrol cycle
    By homero99 in forum Anabolics
    Replies: 23
    Last Post: 10-20-2009, 11:23 PM
  3. advice on epi pplex cycle puffy nips
    By destin in forum Cycle Info
    Replies: 1
    Last Post: 02-25-2009, 10:30 PM
  4. Replies: 21
    Last Post: 02-03-2009, 10:47 PM
  5. Letro throughout cycle to reduce puffy nips
    By josephd79 in forum Anabolics
    Replies: 1
    Last Post: 06-09-2008, 12:44 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in